Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the numerical integration of Walsh series by number-theoretic methods

Authors: Gerhard Larcher and Claudia Traunfellner
Journal: Math. Comp. 63 (1994), 277-291
MSC: Primary 65D30; Secondary 11K45
MathSciNet review: 1234426
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In analogy to the theory of good lattice points for the numerical integration of rapidly converging Fourier series, a theory for the fast numerical integration of Walsh series is developed. The basis for this theory is provided by a class of very well-distributed point sets in the s-dimensional unit cube, the so-called (t, m, s)-nets.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30, 11K45

Retrieve articles in all journals with MSC: 65D30, 11K45

Additional Information

PII: S 0025-5718(1994)1234426-9
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia